MathSciNet Relay Station
MathSciNet bibliographic data
MR457458 14L05 (14D15 14F20 14J25)
Artin, M.; Mazur, B. Formal groups arising from algebraic varieties. Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 1, 87–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement